ive been taking acetaminophen for 1 1/2 yrs daily and about 1 yr ago started noticing type II diabetes symptoms(mother & papa had this) so i start testing my blood sugar & yep its looking like im pre-diabetic or already am my levels are high for months like 160-220 then normal for weeks like 110-130 & i read that you cant trust blood sugar readings if you regularly take acetaminophen. is this due to it raising it, lowering it or alltogether screwing up my blood sugar levels? what do i need to know about acetaminophen in relation to diabetes. and yes i know how bad it is for my liver but im actually sadly addicted to the opiates that come with acetaminophen, like it or not, heavily, and i have no dr. and dont do govt. slave plans in any way(state of federal or county)--thats my right, so im stuck with what i can get on the street:( but i do like to be informed on what exactally im doing 2 myself so i dont scratch my head later & go "hmmm i wonder why this happened" :)
19 Apr 2011
Acetominophen can indirectly affect you if you are diabetic or pre diabetic. It not only affects the liver but also the kidneys which are already compromised because of the diabetes. You are playing with fire and need to address the problems you are facing. Getting the diabetes under control is paramount and as you know reducing your acetominophen in take is critical aside from the opiates. You really need to consider seeking medical attention before this gets further out of hand.
- Acetaminophen Information for Consumers
- Acetaminophen Information for Healthcare Professionals (includes dosage details)
- Side Effects of Acetaminophen (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
.My blood sugar levels are suddenly going up and i think it could be Miralax or another laxative
1 answer • 20 Dec 2009
... glucosamine-chondroitin for my arthritis, I know I cheated during the holidays but it seems that my blood sugar levels have gone up and are hard ...
1 answer • 17 Jan 2010
... diuretic like Furosemide? It is the only med. change I have made in last 10 days and now my blood sugar levels are soaring up to: 190-347 they ...
2 answers • 6 Jul 2010
after taking statins for years i was told i had type 2 diabetes... if it is due to statins raising my blood sugar ... will it go back to normal once ...
2 answers • 4 Apr 2012
Just recently my husband was prescribed Onglyza for type 2 diabetes. His blood sugar readings range from 21 - high. How many days before this ...
1 answer • 26 Apr 2014